|
|
|
|
|
Related Brands |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Related Categories
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
OTC Medicines > Cough and Cold > Cold Medication, Flu Medicine
|
Vicks Nyquil Liquid Multi-Symptom Cold and Flu Relief, Cherry Flavor - 10 Oz |
Vicks Nyquil Liquid Multi-Symptom Cold and Flu Relief Cherry temporarily relieves cough due to minor throat and bronchial irritation. |
Usually Ships in 1 Business day. |
|
|
|
In Stock : |
Yes |
|
List Price : |
$9.53 |
|
Your Price : |
$7.63 |
|
|
|
|
Quantity : |
|
|
|
|
|
|
|
|
|
|
Description |
|
MANUFACTURER: PROCTER & GAMBLE CONSUMER .
INDICATIONS:
Vicks Nyquil Multi-Symptom Cold & Flu Relief, Cherry Flavor
- Pseudoephedrine free formula.
- The nighttime, sniffling, sneezing, coughing, aching, fever, sleep better to feel better medicine.
- Acetaminophen - aches/fever.
- Dextromethorphan - cough.
- Doxylamine - sneezing/runny nose.
- Alcohol 10%.
- NyQuil Liquid Temporarily Relieves Common Cold/Flu Symptoms:
- Cough due to minor throat and bronchial irritation
- Sore throat, Minor aches and pains
- Runny nose and sneezing
- Headache
- Fever.
INGREDIENTS:
Active Ingredients:
Acetaminophen 500 mg , Dextromethorphan HBr 15 mg , Doxylamine Succinate 6. 25 mg .
Inactive Ingredients:
Alcohol , Citric Acid , FD&C Blue No. 1 , FD&C Red. No. 40 , Flavor , High Fructose Corn Syrup , Propylene Glycol , Purified Water , Saccharin Sodium , Sodium Citrate.
DIRECTIONS:
- Take only as recommended - see Overdose warning.
- Use dose cup or tablespoon (TBSP).
- Do not exceed 4 doses per 24 hours.
- Adults and Children 12 Years and Over:2 TBSP (30 ml) every 6 hours.
- Children Under 12 Years:Ask a doctor.
- Each tablespoon contains sodium 17 mg.
- Store at room temperature.
WARNINGS:
- Failure to follow these warnings could result in serious consequences.
- Alcohol Warning:
- If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
- Acetaminophen may cause liver damage.
- Sore Throat Warning:
- If sore throat is severe, persists for more than two days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
- Do Not Use:
- With other medicines containing acetaminophen.
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug.
- If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- Ask a Doctor Before Use If You Have:
- Glaucoma
- Cough that occurs with too much phlegm (mucus)
- A breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis or emphysema
- Trouble urinating due to enlarged prostate gland.
- Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers.
- Do not use more than directed
- Excitability may occur, especially in children
- Marked drowsiness may occur
- Avoid alcoholic drinks
- Be careful when driving a motor vehicle or operating machinery
- Alcohol, sedatives, and tranquilizers may increase drowsiness.
- Stop Use and Ask a Doctor If:
- Pain or cough gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Cough comes back or occurs with rash or headache that lasts.
- These could be signs of a serious condition.
- If pregnant or breast-feeding, as a health professional before use.
- Keep out of reach of children.
- Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away.
- Quick medical
|
|
|
|
Customer Rating |
   
|
Add Product Review |
|
Most Recent Reviews |
|
   
|
Miracle liquid |
This product is incredible. We keep a bottle in the medicine cabinet all year round. It's the only thing that will keep me asleep all night and feeling so much better the next morning. Two thumbs up, Vick's!! |
-- Pamala, TX, United States, 11/29/2008 |
|
|
|
|
|
|